# SDR SWAA2021081595479

- Difficulty date: June 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL157. / REMOVED AND REPLACED NEW SHIELD AT FWD CARGO BAY B/S420-B/S440 RBL23 WL157 PO:766182/1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A0080 REV:C 59900U 26JUN20
